# SDR CALA2024030400627

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 10,224 hours, 3,387 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 1117
- Condition: Faulted
- Location: Anti-Ice
- Part time: 6,996 hours, 2,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

ENG ANTI-ICE COWL VALVE LIGHT IS ON AT LESS THAN 28000 FEET PERFORMED FIM 30-21 TASK 810, NO RELATED FAULT IN OMF. TS FIM UP TO STEP B.(3). DURING CHECK OF COWL THERMAL ANTI-ICE VALVE, FOUND PRSOV OPERATING INCORRECTLY,  WILL NOT STAY IN OPEN POSITION WHEN BLEED AIR SYSTEM IS PRESSURIZED BY APU REF SUBTASK ADD EMP:U393575 36-00-00-860-230 OF AMM 36-00-00-860-805. SUSPECT BAD PRSOV, PRSOV ON AOG, LOCK OUT TOOL BOXES ARE IN THE FORWARD CARGO PIT. VALVE, SHUTOFF, OFF 42-3611-9-0002 1117 ON 42-3611-9-0002 2923 VALVE, SHUTOFF, OFF 42-3611-9-0002 1117 ON 0000 R/R ENG #2 PRSOV PER AMM 36-11-04. ALL OPS CHECKS GOOD AT THIS TIME. PARTS USED: 42-3611-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527933 SN OFF 1117.
